2019
Том 71
№ 11

All Issues

Kharibegashvili S.

Articles: 2
Article (Russian)

On the existence, uniqueness, and nonexistence of solutions of one boundary-value problem for a semilinear hyperbolic equation

Kharibegashvili S., Midodashvili B.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 8. - pp. 1123-1132

UDC 517.956.35
We consider a boundary-value problem for a semilinear hyperbolic equation with iterated multidimensional wave operator in the principal part. The theorems on existence, uniqueness, and nonexistence of solutions of this problem are established.

Article (English)

On the Solvability of a Problem Nonlocal in Time for a Semilinear Multidimensional Wave Equation

Kharibegashvili S., Midodashvili B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 1. - pp. 88–105

We study a nonlocal (in time) problem for semilinear multidimensional wave equations. The theorems on existence and uniqueness of solutions of this problem are proved.